Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Feel tired and loose balance. Haemoglobin slightly low. Is it safe to take Dexorange?

Hi doctor, I am 23 year old F & weight is 43 kg. I alwayz feel tired no matter how much rest i take. I also loose my balance when i change positions like stand up suddenly or walk etc. All my blood test are normal including thyroid however HB is 11. Please advice on how to put on weight & how safe it is to take dexorange.
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,
Your symptoms are suggest possibly you are having vertigo which is related to posture(Benign positional Vertigo).
You should consult a Physician and ENt surgeon for proper evaluation and treatment.
Your Hemoglobin is just borderline low that may not be cause for your losing balance, if required proper medicines may be given to correct it.
Please do not start any treatment without consulting Physician.
If you are underweight you need to take proper high calories and high protein diet along with exercise regularly to gain weight.
Hope this helps
Take care.
Good Luck.
Dr.Akhilesh Dubey M.D
Answered: Mon, 19 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor